×

zbMATH — the first resource for mathematics

Local class field theory. (English. Russian original) Zbl 1080.11082
St. Petersbg. Math. J. 15, No. 6, 837-846 (2004); translation from Algebra Anal. 15, No. 6, 35-47 (2003).
The author gives condition for a Henselian field \(F\) which imply that local class field theory is valid for \(F\) in the sense that for every finite Galois extension \(F_0\) of \(F\) the reciprocity map \(\text{Gal}(F_0/F) \to F^{\times}/N_{F_0/F}(F_0^{\times})\) induces an isomorphism of the projection to \(\text{Gal}(F_0/F)^{ab}\). He gives an example of a field \(F\) which shows that these conditions are less restrictive than the applicability of J. Neukirch’s abstract class field theory [Algebraic number theory. Transl. from the German by Norbert Schappacher. Grundlehren der Mathematischen Wissenschaften. 322 (Berlin: Springer) (1999; Zbl 0956.11021), Chapter IV].

MSC:
11S31 Class field theory; \(p\)-adic formal groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] I. B. Fesenko and S. V. Vostokov, Local fields and their extensions, Translations of Mathematical Monographs, vol. 121, American Mathematical Society, Providence, RI, 1993. A constructive approach; With a foreword by I. R. Shafarevich. · Zbl 1156.11046
[2] Jürgen Neukirch, Algebraic number theory, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 322, Springer-Verlag, Berlin, 1999. Translated from the 1992 German original and with a note by Norbert Schappacher; With a foreword by G. Harder. · Zbl 0956.11021
[3] Yu. L. Ershov, Abstract class field theory (a finitary approach), Mat. Sb. 194 (2003), no. 2, 37 – 60 (Russian, with Russian summary); English transl., Sb. Math. 194 (2003), no. 1-2, 199 – 223. · Zbl 1046.11081 · doi:10.1070/SM2003v194n02ABEH000712 · doi.org
[4] -, Multi-valued normed fields, “Nauchn. Kniga,” Novosibirsk, 2000. (Russian)
[5] Jean-Pierre Serre, Galois cohomology, Corrected reprint of the 1997 English edition, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 2002. Translated from the French by Patrick Ion and revised by the author. · Zbl 1004.12003
[6] O. F. G. Schilling, The Theory of Valuations, Mathematical Surveys, No. 4, American Mathematical Society, New York, N. Y., 1950. · Zbl 0037.30702
[7] Peter Draxl, Ostrowski’s theorem for Henselian valued skew fields, J. Reine Angew. Math. 354 (1984), 213 – 218. · Zbl 0536.12018 · doi:10.1515/crll.1984.354.213 · doi.org
[8] Richard S. Pierce, Associative algebras, Graduate Texts in Mathematics, vol. 88, Springer-Verlag, New York-Berlin, 1982. Studies in the History of Modern Science, 9. · Zbl 0497.16001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.